# SDR CA980622024

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Flow Reg
- Part number: FFR104MK1
- Condition: Failed
- Location: Nr 3  Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF THERE WAS FLUCTUATION OF NR 3 ENGINE PARAMETERS, WHEN THRUST POWER WAS RETARDED PARAMETERS STABILIZED.  DURING CRUISE THE ENGINE PARAMETERS WERE NORMAL.  POST-FLIGHT TROUBLESHOOTING LED TO REPLACEMENT OF THE NR 3 ENGINE FUEL FLOW REGULATOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
